Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

its close to 3weeks i have finished taking my ovamit pills but no sign of pregnancy has occured what could be the problem? adult content

Answer Question
 
Lizzwakundi

Asked by Lizzwakundi at 7:25 AM on Oct. 7, 2010 in Pregnancy

Level 2 (7 Credits)
Answers (2)
  • Ovamit is equivalent to Clomid, right? (Clomiphene citrate?) Taking a fertility med does not guarantee that pregnancy will occur... in an ovulatory cycle with sex at the right time you have an approximate 20% chance of getting pregnant. Part of getting pregnant simply comes down to chance.

    Are you late for your period? If so, you can test... if it's positive, you're pregnant. If it's negative and still no period, it's probably that you didn't ovulate even with the fertility med, and you should let the doctor giving you the prescription know. When I was on clomid I had a monthly blood draw checking my progesterone levels to see if I had indeed ovulated on the dosage of the drug. HTH!
    Freela

    Answer by Freela at 8:11 AM on Oct. 7, 2010

  • Just because you are taking fertility drugs doesn't guarantee a pregnancy. I agree with Freela. You will have to give it more than one cycle, and it's not 100% that it will happen. Try to be patient.
    musicpisces

    Answer by musicpisces at 12:36 PM on Oct. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN